# SDR DALA1112890623

- Difficulty date: February 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 77,942 hours, 37,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHTS AT ROW 22R, 23R, 25R AND 26R INOPERATIVE, PLUS THE EXIT LIGHTS AT DOOR R1, L1 AND L4 WERE INOPERATIVE.  MAINTENANCE REPAIRED WIRES FOR THE PATH LIGHTS AND CLEANED ASOCKET FOR THE EXIT LIGHTS.  OPERATIONAL CHECKS WERE GOOD.
